MathSciNet Relay Station
MathSciNet bibliographic data
MR1227469 11G10 (11G05 11G07 14K15)
Lockhart, Paul; Rosen, Michael; Silverman, Joseph H. An upper bound for the conductor of an abelian variety. J. Algebraic Geom. 2 (1993), no. 4, 569–601.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement